Pacific Journal of Mathematics

Group-theoretic origin of certain generating functions

Louis Weisner

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 1033-1039.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000968

Mathematical Reviews number (MathSciNet)
MR0086905

Zentralblatt MATH identifier
0067.29401

Subjects
Primary: 33.0X

Citation

Weisner, Louis. Group-theoretic origin of certain generating functions. Pacific J. Math. 5 (1955), no. 2, 1033--1039. https://projecteuclid.org/euclid.pjm/1172000968


Export citation

References

  • [1] E. Feldheim, Relations entre les polynomes de Jacobi, Laguerreet Hermite, Acta Math., 75 (1942), 117-138.
  • [2] P. Humbert, Sur les polynomes de Sonine a une et deux variables, J. Ecole Polytech., ser. 2, 24 (1924), 59-75.
  • [3] A. Ossicini, Funzione generatrice dei prodotti di due polinomi ultrasferici,Bolletino de la Unione Matematica Italiana (3), 7 (1952), 315-320.
  • [4] G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Colloquium Publications, 33, 1939.
  • [5] G. N. Watson, Notes on generating functions(3): Polynomials of Legendre and Gegenbauer, J. London Math. Soc, 8 (1931), 289-292.